advertisement
Question
Posted by: Hermy | 2007/05/23

boric acid for yeast??

hello
i have had a very long and annoying battle with a yeast infection recently. my doctor prescribed me 14 days of boric acid suppositories. once a day for 14 days. I've found that since I've been doing the treatment that I am more itchy than i was before i started it. Is this normal? and more importantly...is the boric acid working?? I have 7 days left of the therapy and can't wait to be better....(hoping that it works that is) please someone make me believe that i'm not doing 14 days of suppositories in vain. Why is it so itchy since I've started?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I have not heard of boric acid as a treatment for yeast infections.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: K | 2007/05/23

Some yeast treatment are known to worsen the situation, i think you should go for gynae check up let them do a pep smear to see what bacteria you may have and what they should prescribe for you, if you don't , you could be just waisting your time or that treatment you taking is working but you body has form a resistance against it, depending on how long you have been on it.

Reply to K

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement